# SDR DHL98717001

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Machanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEP, CARGO DOOR 'UNLOCKED' LIGHT ILLUMINATED, LOST PRESSURIZATION.  LIGHT WENT OUT, REGAINED PRESSURIZATION.  LIGHT ILLUMINATED AGAIN AND LOST PRESSURIZATION.  LIGHT WENT OUT, PRESSURIZATION NEVER RETURNED TO NORMAL.  INSPECTED CARGO DOOR, CYCLED DOOR SEVERAL TIMES, LUBED LOCKS AND ROLLERS.  COULD NOT DUPLICATE PROBLEM.
